# SDR CA981123013

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: 5108400
- Condition: Loose
- Location: Rudder
- Part time: 12,405 hours
- Component: 5109400
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A SLIGHT VIBRATION FROM THE RUDDER DURING FLIGHT.  MAINTENANCE CHECK FOUND THE RUDDER BALANCE WEIGHT WAS LOOSE DUE TO A CRACKED RIB AREA WHICH ATTACHES THE ANCHOR NUT AND BOLT OF THE BALANCE WEIGHT.
